Psycho-Babble Medication Thread 976733

Shown: posts 1 to 11 of 11. This is the beginning of the thread.

 

Neurontin usage ... ? Help please

Posted by tepi on January 13, 2011, at 21:22:50


I started using Neurontin a couple of weeks ago
for Social phobia , social anxiety and all that rare things that dont allow me to be happy
It is rare but I first took 300mg in the morning and now 600mg in the morning.
I think is helping me a little bit but maybe I need a higher dose.

How do you take neurontin? do you think I should take 900mg all during the morning ,or maybe 600 in the morning and 300 in the afternoon?

Please help me

 

Re: Neurontin usage ... ? Help please tepi

Posted by Phillipa on January 13, 2011, at 22:18:31

In reply to Neurontin usage ... ? Help please, posted by tepi on January 13, 2011, at 21:22:50

Tepi I've heard neurotin can be very good for social anxiety. How are the current doses you are on working and what other meds are you taking? Phillipa

 

Re: Neurontin usage ... ? Help please tepi

Posted by sigismund on January 14, 2011, at 2:42:20

In reply to Neurontin usage ... ? Help please, posted by tepi on January 13, 2011, at 21:22:50

Tep

It will only help a little. I think it is best to use the smallest amount of Neurontin (300 or 600mg) with a little Xanax or Valium or something similar.

There are people who say you should take more, but I don't think that is wise.

And only take it when you need it. OK, OK, I know, you need it all the time. Even so....

It makes you pretty silly if you take much of it.

And it heats you up (or at any rate it does me) and that can't be good.

 

Re: Neurontin usage ... ? Help please Phillipa

Posted by former poster on January 14, 2011, at 11:27:28

In reply to Re: Neurontin usage ... ? Help please tepi, posted by Phillipa on January 13, 2011, at 22:18:31

Neurontin made me hallucinate. It doesn't mean it will happen to you. For me.. I think it was one of the worst meds I ever tried.

 

Re: Neurontin usage ... ? Help please former poster

Posted by tepi on January 15, 2011, at 11:51:23

In reply to Re: Neurontin usage ... ? Help please Phillipa, posted by former poster on January 14, 2011, at 11:27:28

> Neurontin made me hallucinate. It doesn't mean it will happen to you. For me.. I think it was one of the worst meds I ever tried.

at what dose? did you start looking or hearing things or it was a coment to express that it didnt work

Thanks for reply!

 

Re: Neurontin usage ... ? Help please

Posted by tepi on January 15, 2011, at 12:20:23

In reply to Re: Neurontin usage ... ? Help please tepi, posted by Phillipa on January 13, 2011, at 22:18:31

> Tepi I've heard neurotin can be very good for social anxiety. How are the current doses you are on working and what other meds are you taking? Phillipa

I am just trying to see what happen
im on Neurontin 600mg and Xanax 1.5mg per day.
There is a change , it is a rare change , sometimes I feel good then I feel a disaster , it is rare , never felt this way before in 15 years
I have faith on it but then then I say no this is not helping me . So rare philipa

 

Re: Neurontin usage ... ? Help please sigismund

Posted by tepi on January 15, 2011, at 12:26:17

In reply to Re: Neurontin usage ... ? Help please tepi, posted by sigismund on January 14, 2011, at 2:42:20

> Tep
>
> It will only help a little. I think it is best to use the smallest amount of Neurontin (300 or 600mg) with a little Xanax or Valium or something similar.
>
> There are people who say you should take more, but I don't think that is wise.
>
> And only take it when you need it. OK, OK, I know, you need it all the time. Even so....

Why sigsi?? , I dint like to hear that =(
I was thinking in raising a little bit more the dose to see if can help more. I heard some people take more than 3,000 mg?? wow


>
> It makes you pretty silly if you take much of it.
>
> And it heats you up (or at any rate it does me) and that can't be good.

what do you mean by heat you up?
Do you think lyrica worth a try too , they are kind of similar rigth?
This is a rare med ,i have good and bad moments , prosocial sometimes like never before , then I feel Im a disaster , I dont understand. Im confused

 

Re: Neurontin usage ... ? Help please tepi

Posted by former poster on January 15, 2011, at 19:47:48

In reply to Re: Neurontin usage ... ? Help please, posted by tepi on January 15, 2011, at 12:20:23

I wish I could remember the dose that caused the hallucinations. I do remember that it was around the 3rd week on it and was trying to get up to the recommended dose. The 2nd and 3rd week I noticed a feeling of "coming unraveled" is the best way to describe it. Then one night I laid down to sleep in my bed and started seeing transparent creatures flying in front of me. I don't think anyone on PB has had this reaction. Just thought I should inform you. The hallucinations were somewhat entertaining and were gone in the morning. But that "coming unraveled" feeling was not. Good luck!

 

Re: Neurontin usage ... ? Help please tepi

Posted by Phillipa on January 15, 2011, at 21:17:45

In reply to Re: Neurontin usage ... ? Help please, posted by tepi on January 15, 2011, at 12:20:23

Tepi no more nardil? Hows the drinking did you stop? I never heard of hallucinations before. Phillipa

 

Re: Neurontin usage ... ? Help please tepi

Posted by sigismund on January 16, 2011, at 13:19:43

In reply to Re: Neurontin usage ... ? Help please sigismund, posted by tepi on January 15, 2011, at 12:26:17

>what do you mean by heat you up?

You may go red in the face or maybe your body will actually feel hot. You would need to take a lot. I suppose like most drugs it stimulates an inflammatory response.


>Do you think lyrica worth a try too , they are kind of similar rigth?

Lyrica will be stronger and more toxic, I think.


>This is a rare med ,i have good and bad moments , prosocial sometimes like never before , then I feel Im a disaster , I dont understand. Im confused

If I take more than 600mg I start to feel unusually outgoing.

When people take decent amounts of Lyrica (I have never tried it) they can feel pretty good but it is very strong and it can have heaps of bad effects.

 

Re: Neurontin usage ... ? Help please former poster

Posted by sigismund on January 16, 2011, at 13:21:41

In reply to Re: Neurontin usage ... ? Help please tepi, posted by former poster on January 15, 2011, at 19:47:48

There was a conversation here years ago about whether what it caused were hallucinations or not, but certainly it does something like that to your vision, absolutely.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.